Metrics

From
Studies on Fractional Differential Operators of Two Parameters in a Complex Domain by Rabha W. Ibrahim and Hamid A. Jalab Turkish Journal of Analysis and Number Theory. 2016, 4(1), 1-7 doi:10.12691/tjant-4-1-1
Views
8183
Html 7710
Abstract 473
04 January 2016 (publication date) through 06 July 2020 *
16.93 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3643
PDF1385
Epub849
XML1001
PPT0
Figures223
Tables185
Export: 2245
RIS692
BibTex761
Endnote792
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com